m+Medelevator.RU
← Поиск публикаций
Journal of affective disorders · 2013

Valproate as a risk factor for lamotrigine discontinuation.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Abe Yasuhisa, Yasugawa Setsuko, Miyamoto Kenshiro, Terao Takeshi

Аннотация

BACKGROUND: Although lamotrigine may be useful for treating bipolar depressive patients, some lamotrigine-associated adverse effects may prevent the continuation of treatment. The purpose of the present study was to identify risk factors for lamotrigine discontinuation after adjustment for several potential interactive factors.

METHODS: We examined tolerability in those who discontinued lamotrigine within 2 months of treatment and those who maintained lamotrigine for more than 2 months. Groups were examined separately because 6-8 weeks are necessary to titrate dose and drug eruptions can often occur within 2 months of treatment commencement.

RESULTS: Multiple regression analysis revealed that valproate combination was positively and significantly associated with lamotrigine discontinuation after adjustment for other factors.

LIMITATIONS: The limitations of the present study were retrospective observation and a relatively small number of subjects.

CONCLUSIONS: The present findings reconfirm that lamotrigine and valproate combination treatment may prevent the continuation of lamotrigine in some patients.

Предметные рубрики MeSH